# SDR R61A201909250998

- Difficulty date: September 25, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 30,446 hours, 23,927 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 17065703005
- Condition: Corroded
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - WHILE PERFORMING L2 DOOR LOWER BEAM REWORK, CORROSION FOUND ON UPPER FLANGE AREA. REMOVED AND REPLACED NEW L2 DOOR LOWER BEAM, REF SRM 51-40-08. APPLIED TOP COAT TO L2 LOWER BEAM, REF SRM 51-23-06,
